Jump to content
CrazyBoards.org

Sign in to follow this  
scottx515

Nuvigil irritation and aggravation, I wanna scream

Recommended Posts

Hello, I'm new on this. I was diagnosed with sleep apnea. Cpap doesn't seem to help. Sleep doc put me on Nuvigil which sounded great at first. Started with 1 125 mg pill. I never really felt any more awake on this stuff. I just feel like I wanna scream my head off and punch the living $hit out of something(I have done both these when no one was around. I feel like complete $hit). I'm a mellow person but nuvigil is making me feel really agitated, really aggravated. I was loudly cussing in my car today because my phone rang. When I pass someone on the street I think to myself "what an a$$hole" for no reason at all. I've only been on this stuff for 8 days. I don't take it on non work days. I really don't feel like I can stand to be on this garbage one more second. I never took pro vigil (my iPad won't stop goddamn spell checking) but I know they rose the prices to get people on nuvigil, which is still very expensive. Anyone else have this problem? And anyone know of other different meds that might help. Thanks.

Share this post


Link to post
Share on other sites

I've heard from people who have been on both that provigil is both gentler and less intense so you might try that first.

Anna

Share this post


Link to post
Share on other sites

I take nuvigil 125mg 2x a day and have anxiety panic attacks, foggy head at first it was great. Now doc gave ritalin

for the extra kick i need if i need to drive. Which does seem to help a little. When the nuvigil

wears off i am i crazy person. Not bipolar crazy which i di have. I also get nausea and every

smell makes me wanna puke. Aggrivation yeah lots of that too. I will generally take

clonazepam to calm me. For the most part it keeps me awake i was diagosed

narcoleptic after i went to dr first try when sent for sleep study. Anyone else felt the axnxiety

and a panicky crash when nuvigil wears off?

Share this post


Link to post
Share on other sites

I just started. I'm on anti-depressants, 150mg of Welbutrin and 20mg, well 30mg of Celaxa now, just started today. When I was on 300mg of Welbutrin, it was starting to work, but I then started having bad manic episodess, we went back to the 150 and started celexa...this has pretty much done nothing for me, so just today my dr. up the celaxa to see what happens, she also gave me nuvigil for motivation. This is the very first day I have taken it. I am also very new to meds. So, I went about the start of my day, had a cup of coffee, then said you know, what let me try this...so I took a whole pill, I'm assuming its at whatever the lowest dosage is. I am definitely feeling the same stuff! Very aggitated, I'm alert, but can't get anything done (like with Welbutrin, until it got to be too much in my system). I'm debating about taking a Xanax, which my dr. said would be ok.

I was wondering if people have tried taken 1/2 or even a quarter of a dose to see if that....helps...

Share this post


Link to post
Share on other sites

People have gone lower dose on the stuff to start, yeah, it's certainly been tried. I will again stress that I've heard reports that nuvigil is just a little more intense than provigil and you really might find provigil activating ENOUGH AND It's cheaper. Just a thought.

Anna

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Blahblah
      It's only Day 2 with no Effexor. I was taking 37.5mg for months, and then added Prozac 10mg for over 2 weeks. Then pdoc told me this was plenty of buffer time to stop it....
      I'm feeling super tired, MAJOR irritability, no appetite, nausea, all over body aches, some brain zaps. I had really hoped that my ridiculously slow taper (with Prozac) would eliminate this....Now on total lockdown, this is not helping the situation or my relationship!
      I know people are just trying to help here (with telling me other med combos to try) but honestly, after 25 years and 30+ medications I have no hope of anything being much better than this. I wanted to stop Effexor because of the apathy & sexual dysfunction, but I guess I can't get away from these side effects.
      Should I try to just endure a few more days or should I write my pdoc already and go back to taking 37.5mg?   I am so upset....I just want to be off these poison meds, they only numb you to where you eventually don't enjoy anything or care about anything. Then you become completely dependent & f'd up trying to taper off.
    • By mikl_pls
      I just started Nuvigil yesterday (200 mg in the morning) and after about an hour or so after my first dose, I noticed the onset of a very bad headache (not quite migraine quality, but pretty close to it). I've taken Nuvigil before, but only when it was brand name, and I was on 250 mg. Now I have generic made by Aurobindo.
      Has anyone who has taken this medicine experienced this?
    • By Britton777
      Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university. 
      My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy)  brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight.  I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
      I have tried every medication under the sun (well, mostly) 
      The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse. 
      Luckily for me, since I am highly sensitive to medication, he is quite conservative  and said to only start with roughly 1/16 of a pill to see how I do. 
      Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused. 
    • By sming
      Respectful greetings, fellow crazies.
      I've recently ramped-up on Wellbutrin: 150mg for 6 days and then 300mg for 12 days (18 days total). Overall it's slightly helping the multitude of mental illnesses I have (TRD, "Pure" OCD, other stuff).
      However. About 7 days after hitting 300mg Wellbutrin I started experiencing incredibly intense anxiety primarily (physically shaking, gut-churning, mind-racing, skin-crawling kind). I also started feeling erratic, intense irritability and even anger - (verbally) lashing out at my kids and other unpleasant out-of-character behaviour.
      I've seen anxiety from Wellbutrin reported 100's of times before but I couldn't find information on how to combat it. This is because normally people just stop taking it (which makes eminent sense) but that's not an option for me since I'm 23 years TRD (including resistance to ECT, dTMS and Ketamine) and this is one of the last combos left. In other words I'm beyond desperate to give it every chance of working that I humanly can.
      I'm now gonna blurt out my questions and suggestions and hope that some of you can identify or comment from your own experience:
      I have some Valium left over and taking that does take the edge off of the severe emotions. However taking benzo's long-term is generally undesirable, hence has anyone taken a non-benzo adjunct/augmenting med that actually helps tone down the insane anxiety? If so, what was it? how long did the intense anxiety last for those who experienced it? 2 weeks? a month? until you stopped the med? did anyone have success in simply reducing dose back to 150mg or even lower? Did you find 150mg sufficient to lift your mood? I'm on 300mg XL as of today (was on 2x150mg XL 'til now). Have folks had different experiences (anxiety-wise) with the IR or SR versions? E.g. would switching to 3xIR be an avenue worth chasing? any other relevant insights or experiences would also be most welcome. May the Gods of mental health be with you,
      Pete
       
×
×
  • Create New...